| Catalog Number |
650-1158 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Bone Fracture(s) (1870)
| Date of Event |
04/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: g7 osseoti 4 hole shell 54mm f; item# 110010245; lot# 7399538 g7 dual mobility liner 44mm f; item# 110024464; lot# 65723181 act artic e1 hip brg 28x44mm; item# ep-200150; lot# 65723181 tprlc 133 type1 bm ho 12.0; item# 51-114120; lot# 3933746 g2 - foreign: australia no product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Device is used for treatment.Medical records were not provided.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that the patient underwent a primary total hip replacement.Subsequently, the patient had a fall and fractured their femur.The patient was revised twenty-one (21) days post initial implantation.No further event information available at the time of this report.